Previous |  Up |  Next


Title: Remark on surfaces in $E^4$ satisfying certain relations between covariant derivatives of the mean and Gauss curvatures (English)
Author: Svoboda, Karel
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 19
Issue: 4
Year: 1978
Pages: 619-626
Category: math
MSC: 53A05
MSC: 53C40
MSC: 53C45
idZBL: Zbl 0397.53044
idMR: MR518175
Date available: 2008-06-05T20:59:18Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] A. ŠVEC: Contributions to the global differential geometry of surfaces.Rozpravy ČSAV 1, 87 (1977), 1-94. MR 0467608
Reference: [2] J. BUREŠ: Some remarks on surfaces in the $4$-dimensional Euclidean space.Czech. Math. Journal 25 (100) (1975), 480-490. MR 0388283
Reference: [3] K. SVOBODA: Several new characterizations of the $2$-dimensional sphere in $E^4$.Czech. Math. Journal, to appear. MR 0548220


Files Size Format View
CommentatMathUnivCarol_019-1978-4_1.pdf 660.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo